Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR52767

author
Eilenberg, Samuel and Zilber, J. A.
title
On products of complexes
year
1953
journal
American Journal of Mathematics
volume
75
pages
200–204
MathSciNet
MR52767
DOI
doi:52767

@article{MR52767,
    AUTHOR = "Eilenberg, Samuel and Zilber, J. A.",
    TITLE = "On products of complexes",
    JOURNAL = "Amer. J. Math.",
    FJOURNAL = "American Journal of Mathematics",
    VOLUME = "75",
    YEAR = "1953",
    PAGES = "200--204",
    ISSN = "0002-9327",
    MRCLASS = "56.0X",
    MRNUMBER = "52767",
    MRREVIEWER = "H. Cartan",
    DOI = "10.2307/2372629"
}

      

This item is referenced in 2 tags: